Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012 (2012), Article ID 780619, 11 pages
http://dx.doi.org/10.1155/2012/780619
Research Article

Fractional Order Difference Equations

Fluid Dynamics Division, School of Advanced Sciences, VIT University, Tamil Nadu, Vellore 632014, India

Received 11 May 2012; Accepted 17 October 2012

Academic Editor: Shaher Momani

Copyright © 2012 J. Jagan Mohan and G. V. S. R. Deekshitulu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • Gui Mu, Jun Liu, Zhengde Dai, and Xi Liu, “Combined exp-function ansatz method and applications,” Abstract and Applied Analysis, vol. 2013, 2013. View at Publisher · View at Google Scholar
  • Jagan Mohan, and Deekshitulu, “Difference inequalities of fractional order,” Proyecciones, vol. 32, no. 3, pp. 199–213, 2013. View at Publisher · View at Google Scholar
  • J. Jagan Mohan, and G. V. S. R. Deekshitulu, “Solutions of Nabla Fractional Difference Equations Using N-Transforms,” Communications in Mathematics and Statistics, 2014. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, Dumitru Baleanu, Shahram Rezapour, and Saeid Salehi, “The existence of solutions for some fractional finite difference equations via sum boundary conditions,” Advances In Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Shahram Rezapour, and Saeid Salehi, “A -Dimensional System of Fractional Finite Difference Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Rabha W. Ibrahim, and Hamid A. Jalab, “Existence of a class of fractional difference equations with two point boundary value problem,” Advances In Difference Equations, 2015. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Shahram Rezapour, and Saeid Salehi, “On the existence of solutions for a fractional finite difference inclusion via three points boundary conditions,” Advances In Difference Equations, 2015. View at Publisher · View at Google Scholar
  • Lu Yong-Kun, “Robust fractional-order proportional-derivative control of unified chaotic systems with parametric uncertainties,” Acta Physica Sinica, vol. 64, no. 5, 2015. View at Publisher · View at Google Scholar
  • Rabha Ibrahim, Hamid Jalab, and Abdullah Gani, “Cloud Entropy Management System Involving a Fractional Power,” Entropy, vol. 18, no. 1, pp. 14, 2015. View at Publisher · View at Google Scholar
  • Jiraporn Reunsumrit, and Thanin Sitthiwirattham, “On positive solutions to fractional sum boundary value problems for nonlinear fractional difference equations,” Mathematical Methods in the Applied Sciences, vol. 39, no. 10, pp. 2737–2751, 2016. View at Publisher · View at Google Scholar
  • Baogui Xin, Li Liu, Guisheng Hou, and Yuan Ma, “Chaos Synchronization of Nonlinear Fractional Discrete Dynamical Systems via Linear Control,” Entropy, vol. 19, no. 7, pp. 351, 2017. View at Publisher · View at Google Scholar
  • Manoj Kumar Shukla, and Bharat Bhushan Sharma, “Investigation of Chaos in Fractional Order Generalized Hyperchaotic Henon Map,” AEU - International Journal of Electronics and Communications, 2017. View at Publisher · View at Google Scholar